# SDR WX0A2018062073337

- Difficulty date: June 15, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N228NV
- Make and model: Airbus A320-214
- Aircraft serial: 716
- Aircraft time: 64,232 hours, 22,752 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 62,711 hours, 22,323 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM565B4P
- Part serial: 779292
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 62,711 hours, 22,323 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FA'S AND PAX COMPLAINING OF DIRTY SOCK ODOR DURING CRUISE / R&R #2 ENG, AND COMPLIED WITH DECONTAMINATION OF ECS"
